# SDR CALA9701384

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Engine: Rroyce RB211535E437
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Controler
- Part number: C8E389
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 13,817 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FLAMED OUT WHILE ON FINAL APPROACH.  ALL APPROPRIATE CHECKLISTS WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT BLEED VALVE CONTROLLER TO BE AT FAULT.  THE CONTROLLER WAS REMOVED AND REPLACED IAW MM 75-32-0.  IN ADDITION, THE HP FUEL PUMP AND FUEL FLOW GOVERNOR WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE GOOD DURING ENGINE RUN.
